# SDR ASAA2019080643308

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,299 hours, 13,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT INTERCOSTAL AT STA 312-328 LBL46 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW B737-800 SRM 51-40-02. REMOVED DOT A621 REF BAC DWG 141A5400 REV "-".
